MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used" and/or "incompatible device used" appears to have impacted on the event as reported.
 
Event or Problem Description
Event description: ecn event description: contacted by the lab stating that they had a couple wires from the same box that seemed to start to separate and loose its tip and core functionality.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? na what is the next course of action? investigate device patient present at time of event? yes, patient complications: no patient complications procedure date-unknown event date: no value found as reported device codes: 2446: unraveled material as reported patient codes: 9398: no clinical signs, symptoms or conditions device/procedure outcome: procedure completed, unable to use device - attempted patient outcome: f26: no health consequences or impact as reported device codes: 2446: unraveled material as reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used" and/or "incompatible device used" appears to have impacted on the event as reported.
 
Event or Problem Description
Event description: ecn event description: contacted by the lab stating that they had a couple wires from the same box that seemed to start to separate and loose its tip and core functionality.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: na what is the next course of action?: investigate device patient present at time of event?: yes patient complications: no patient complications procedure date-unknown event date: no value found as reported device codes: 2446: unraveled material as reported patient codes: 9398: no clinical signs, symptoms or conditions device/procedure outcome: procedure completed,unable to use device - attempted patient outcome: f26: no health consequences or impact as reported device codes: 2446: unraveled material as reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, ireland Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, ireland Y34 K 825
EI   Y34 K825
Manufacturer Contact
glenn phelan
butlersland
new ross
co. wexford Y34 K-825,
EI   Y34 K825,
MDR Report Key20145379
Report Number9681477-2024-00016
Device Sequence Number14512238
Product Code DQX
UDI-Device Identifier08714729326540
UDI-Public(01)08714729326540(17)270513(10)8450936
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491211
Device Lot Number8450936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown